Montelukast

Hello,

A friend of mine went to a clinic and was treated for sinus infection/allergies with Montelukast.

She took it for a week then developed blisters and peeling skin on her feet and hands. Mostly her feet. She went to a foot dr. who didn't know what it was, so he treated it for fungus. it went away temporarily. she later found herself with the Sinus/Allergy discomfort and took her montelukast. This is when she realized, the montelukast caused the outbreak. She went to a private Dr., who told her that this medication is for asthma and is responsible for the foot blisters. She has since stopped taking the medication ( June 2015)

But foot blisters continue to occur? Does anybody have any dealings with natural remedies, for clearing up this side effect and keeping it clear?

2 Replies

oldestnewest
  • At first my thoughts are that she might have had an allergic reaction to one of the components of that drug. However you indicate that this continues so I want to know if your friend has been diagnosed with Lupus or other immune problem? They should seek the advice of a good rheumatologist and ask about the reaction as many drugs cause a host of problems for people with these diseases.

  • Hi ZaNorah,

    It's worth noting that lupus is different in each person so what might work for one person may be harmful for another. Please be careful when using remedies suggested by other people.

    Has your friend been to see her doctor about this side effect?

    George

You may also like...